Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

High uric acid levels. Taking medicines for GOUT. Why was uric acid level high?

I have had high liver ACT tests for a few years now along with high Uric Acid levels. I have gout and kidney stones in the past. I m taking meds for the gout. I was told a long time ago I have a fatty liver . I have cut back drinking alcohol to the weekends, and still just had a pretty high liver ACt and Uric acid levels on my last tests!
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Good Day! Your G.P. might need to adjust your medicine to decrease blood levels of uric acid and to decrease your liver enzymes. It is also important for you have a very healthy lifestyle if you are serious about your health. You should be on a low purine diet (the internet is full of resources and diet plans for it). If you consume a low purine diet then your uric acid will go down with the help of the medicines.

Good Luck.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor